# SDR FDEA20190320635

- Difficulty date: March 15, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 66,107 hours, 15,448 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA7762501
- Condition: Corroded
- Location: Bs 1541
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT BILGE AREA FOUND LONGERON 52 WITH   CORROSION AT STATION 1541 CORROSION AT  LONGERON 52 LOWER CENTER CARGO COMPARTMENT BILGE AREA    STATION   1541 REMOVED AND REPLACED WITH REWORKED LONGERON AS PER SRM 51-31-01-OG.   LONGERON REWORKED AS PER DOUGLAS DRAWING AFA 7762 REVISION G. REPAIR   CLASSIFIED   AS MAJOR PER GMM 6-2-100.
